MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed and was removed without complete re-constrainment.The target location was located in the biliary tract.A 10mmx60mm wallflex biliary transhepatic stent was advanced through a 9fr sheath and deploy to the duodenum with a wire.During removal of delivery system from the sheath, it was noted that the stent was half deployed.The entire system was removed through the sheath and procedure was completed with another 10mmx60mm wallflex biliary transhepatic stent.No patient complications nor injuries were reported.
 
Event or Problem Description
It was reported that the stent partially deployed and was removed without complete reconstrainment.The target location was located in the biliary tract.A 10mmx60mm wallflex biliary transhepatic stent was advanced through a 9fr sheath and deploy to the duodenum with a wire.During removal of delivery system from the sheath, it was noted that the stent was half deployed.The entire system was removed through the sheath and procedure was completed with another 10mmx60mm wallflex biliary transhepatic stent.No patient complications nor injuries were reported.Device was returned with its original box.The stent was received deployed.A visual inspection identified no issues with the stent.A visual and tactile examination identified no issues with the stainless steel tube of the device.A visual and tactile examination found no damage or any issues with the inner member.A visual and tactile examination found severe kink at 9-inch approx from the valve body.A visual inspection identified no issues with the tip.The stent was measured in three sections (distal - medium - proximal) along the main body in order to confirm that is within specification.Inspected measurements results were found within specification.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7848054
Report Number2134265-2018-60780
Device Sequence Number1574260
Product Code FGE
UDI-Device Identifier08714729820512
UDI-Public08714729820512
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2020
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0022144407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1